# SDR FXGA20208173001

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N708RE
- Make and model: Pilats PC1247
- Aircraft serial: 708
- Aircraft time: 10,860 hours, 10,537 cycles
- Engine: Pwa PT6A67
- Engine time: 1,676 hours, 1,955 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Component: Hydraulic Power, Vickers, 933578
- Component part number: 9603001154
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

"HYDRAULIC" CAUTION ANNUNCIATOR CAME ON ABOUT 10 MINUTES INTO FLIGHT. HAD TO PUMP GEAR DOWN BY HAND. MAINTENANCE FOUND HYDRAULIC PUMP PRESSURE ABOVE MAX LIMIT ABOVE 3050 PSI. ADJUST PUMP PRESSURE TO 3000PSI.  VERIFIED ACCUMULATOR PRESSURE WITHIN LIMITS. OPERATION CHECK GOOD ON PRESSURE SWITCH BEFORE 2450PSI ACTIVATION OF PUMP. RETRACTED GEAR, NO EXTERNAL LEAKS NOTED. GEAR DID NOT CYCLE PUMP. OPERATIONS GOOD, EXTENDED GEAR. REFERENCE PC 12/47 AMM CH 12-A-29-00-00-00A-903A-A, 12-A-29-10-02-00A-901A-A.
